# SDR HEEA0012634

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- System (JASC): 2430 · DC Generating System
- Part: Panel
- Part number: 51530007B
- Condition: Failed
- Location: Gen Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN CONTROL PANEL FAILED.  WOULD NOT LET BOTH GENERATORS ON LINE.
